標題: 3-bounded property in a triangle-free distance-regular graph
作者: Pan, Yeh-jong
Weng, Chih-wen
應用數學系
Department of Applied Mathematics
公開日期: 1-Oct-2008
摘要: Let Gamma denote a distance-regular graph with classical parameters (D, b, alpha, beta) and D >= 3. Assume the intersection numbers a(1) = 0 and a(2) not equal 0. We show that Gamma is 3-bounded in the sense of the article [C. Weng, D-bounded distance-regular graphs, European Journal of Combinatorics 18 (1997) 211-229]. (c) 2007 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.ejc.2007.10.002
http://hdl.handle.net/11536/8336
ISSN: 0195-6698
DOI: 10.1016/j.ejc.2007.10.002
期刊: EUROPEAN JOURNAL OF COMBINATORICS
Volume: 29
Issue: 7
起始頁: 1634
結束頁: 1642
Appears in Collections:Articles


Files in This Item:

  1. 000257856100013.pdf